Change search
ReferencesLink to record
Permanent link

Direct link
Sharp multidimensional multiplicative inequalities for weighted Lp spaces with homogeneous weights
Luleå tekniska universitet.
School of Mathematics, University College Cardiff.
Faculty of Textile Technology, University of Zagreb.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1998 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, no 1, 53-67 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 1, no 1, 53-67 p.
Research subject
URN: urn:nbn:se:ltu:diva-10425Local ID: 93ad9f80-a170-11db-8975-000ea68e967bOAI: diva2:983370
Godkänd; 1998; 20070111 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(123 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 123 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link